Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I'm currently experiencing pregnancy symptoms (sore nipples, bloating, fatigue, light nausea, occasional headaches) and I'm actually not sure if I got my period. I should have started my period about 2 weeks ago, but only had one or two days of light bleeding which didn't require more than a pantyliner. I just started taking Microgestin Fe 1/20 two months ago and a lot of people have said they missed their period on this pill. I started taking a pregnancy test each week from the time I started the Pill to 2.5 weeks after the last time I had sex. All negative. I'm probably going to go in for a blood test in 2 weeks, but what are the chances that I'm pregnant? Or all of these side effects from the birth control pills, even though I didn't start experiencing them until the 2nd month?

Loading...

Hi Yumesonata,

Your symptoms are common side effects of Microgestin.
Microgestin can also change your menstrual cycle, help regulate it.

If you have been taking it as directed, I don't think you are pregnant. 

Hope it helps.



Reply

Loading...

Thanks, that's reassuring. I've also been feeling flutters in my upper and lower abdomen though. It could be gas and I've just never noticed it before, but could it also be a sign of pregnancy and the uterus expanding? I'm just really paranoid because these symptoms only started in the second month I've been taking Microgestin and the sore breasts didn't start until a few days ago. 
Reply

Loading...